# SDR HEEA088387

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,687 hours
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348810
- Part serial: 949M
- Condition: Surges
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL SURGING. TO BE SENT TO VENDOR.
